# SDR SCNA07016

- Difficulty date: December 14, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-800
- Aircraft serial: 28379
- Aircraft time: 29,499 hours, 11,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED L-1 DOOR EMERGENCY LIGHT BATTERY WEAK, FAILED CAPTAIN CHECK.  MAINTENANCE REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT BATTERY PACK.
